# SDR REXA2013011600150

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,822 hours, 19,677 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST BAG IS TORN.  REMOVED AND REPLACED INFANT LIFE VEST IAW AMM 25-61-03.
